MAUDE Adverse Event Report: ZimVie US Corp LLC TSX IMPLANT, 4.1MMD, 13MML; Dental Implant

ZimVie US Corp LLC TSX IMPLANT, 4.1MMD, 13MML; Dental Implant
Catalog Number TSX41B13
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an implant label issue with customer.Doctor reported that he noticed the seal was slightly peeled off over the implant and cover screw.He chose not to use it for fear that it may not have been sterile.
 
Event or Problem Description
It was reported that the seal did not appear intact over implant/cover screw after was removed from box.Doctor never actually placed implant due to concerns with packaging.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A1: patient identifier: unknown / not provided a2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.D1: brand name: unknown / provided.D4: additional device information: unknown / not provided.E1: additional initial reporter information: unknown / not provided.G4: premarket identification pma/510(k) #: unknown / not provided.H4: device manufacturer date: unknown / not provided.Since the lot number and device will not be returned, identifying a definitive root cause will not be possible.Should additional information be received which indicated that the device may have caused or contributed to the event, an additional report would be submitted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b3: date of event b4: date of this report b5: describe event or problem d1: brand name d2: type of the device d4: additional device information d5: operator of device d9: device availability e: initial reporter g3: date received by manufacturer g4: premarket identification g6: type of report h2: follow up type h4: device manufacturer date h6: adverse event problem.

Brand Name
TSX IMPLANT, 4.1MMD, 13MML
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50425667
Report Number0001038806-2026-04467
Device Sequence Number10377811
Product Code DZE
UDI-Device Identifier00844868045113
UDI-Public(01)00844868045113(17)310122(10)4120005336
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSX41B13
Device Lot Number4120005336
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer08/06/2026
09/03/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date08/25/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown